# SDR Z5FA121808N507CS1

- Difficulty date: December 18, 2008
- Submitted: December 24, 2008
- Operation: Air carrier
- Aircraft: N507CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605282
- Aircraft time: 6,256 hours, 4,354 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Stabilizer
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, PITCH TRIM WAS INTERMITTENT. FLIGHT CREW DECLARED AN EMERGENCY AND DIVERTED TO DEPARTURE.  MX PERFORMED A FULL PITCH TRIM AND AUTOPILOT SYS CHECK. NO DEFECTS NOTED.  AN OPS CHECK FLIGHT WAS PERFORMED AND NO DEFECTS WERE NOTED. ACFT RETURNED TO SERVICE.
